# SDR DXTA2014010605615

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 5,450 hours, 3,556 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH 2000 MSL,  AMBER ANTI-SKID FAIL CAS ILLUMINATED.  COMPLETED ABNORMAL CHECKLIST, CAS DID NOT CLEAR.  POWERED ACFT & PERFORMED OPERATIONS CHECK OF THE ANTI-SKID WITH NO DEFECTS NOTED.  INTERROGATED CMC & ALL DATA PARAMETERS WHERE WITHIN LIMITS WITH NO DEFECTS OR FAULT MESSAGES.  GAINED ACCESS TO SPEED TRANSDUCES ON MLG & INSPECTED TRANSDUCER, WIRING HARNESS & CONNECTIONS WITH NO DEFECTS NOTED.  PERFORMED TAXI CHECK & OPERATED ANTI-SKID SYS WITH NO DEFECTS NOTED & NO CAS MESSAGES.  WORK DONE IAW AMM 32-40-00.
